Bazsó, András and Bérczes, Attila and Győry, Kálmán and Pintér, Ákos (2015) Erratum to the paper "On the resolution of equations Ax^n - By^n = C in integers x, y and n>=3, II", Publ. Math. Debrecen 76/1-2 (2010), 227-250. PUBLICATIONES MATHEMATICAE-DEBRECEN, 86 (1-2). pp. 251-253. ISSN 0033-3883
|
Text
erratum_BBGyP2010.pdf Download (163kB) | Preview |
Official URL: https://doi.org/10.5486/PMD.2015.7229
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 13 Feb 2019 11:12 |
Last Modified: | 13 Feb 2019 11:12 |
URI: | http://real.mtak.hu/id/eprint/91271 |
Actions (login required)
![]() |
Edit Item |